Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 690341, 7 pages
Research Article

The Viro Method for Construction of Piecewise Algebraic Hypersurfaces

1Department of Information and Computing Science, Zhejiang Gongshang University, Hangzhou 310018, China
2Institute of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 30 July 2013; Accepted 22 August 2013

Academic Editor: Lawrence Narici

Copyright © 2013 Yisheng Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad Abbas, Ahmad Abd. Majid, Ahmad Izani Md. Ismail, and Abdur Rashid, “Numerical Method Using Cubic Trigonometric B-Spline Technique for Nonclassical Diffusion Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Martin Bourne, Joab R. Winkler, and Yi Su, “A non-linear structure-preserving matrix method for the computation of the coefficients of an approximate greatest common divisor of two Bernstein polynomials,” Journal of Computational and Applied Mathematics, vol. 320, pp. 221–241, 2017. View at Publisher · View at Google Scholar